Please use this identifier to cite or link to this item:

Title: Kernel density estimation for random fields (density estimation for random fields)
Authors: 吳柏林
Carbon, Michel;Tran, Lanh Tat;Wu, Berlin
Date: 1997
Issue Date: 2008-12-24 13:30:42 (UTC+8)
Abstract: Kernel-type estimators of the multivariate density of stationary random fields indexed by multidimensional lattice points space are investigated. Sufficient conditions for kernel estimators to converge uniformly are obtained. The estimators can attain the optimal rates L∞ of convergence. The results apply to a large class of spatial processes.
Relation: Statistics & Probability Letters, Volume 36, Issue 2, 1 December 1997, Pages 115-125
Data Type: article
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
115.pdf425KbAdobe PDF310View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing